# SDR PNB2011F00001

- Difficulty date: May 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N70437
- Make and model: Cessna 207A
- Aircraft serial: 20700552
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6178927
- Condition: Cracked
- Location: Nr 1
- Part time: 1,091 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 CYLINDER CRACKED BETWEEN SPARK PLUG HOLE AND THE INTAKE VALVE. THIS IS THE 2ND CYLINDER FOUND WITH THIS SIMIALR CRACK.
